MathSciNet Relay Station
MathSciNet bibliographic data
MR619134 (82i:47052) 47B50 (34B05)
Knowles, Ian On the boundary conditions characterizing $J$-selfadjoint extensions of $J$-symmetric operators. J. Differential Equations 40 (1981), no. 2, 193–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement